# SDR DLM11992378

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 3150 · Central Warning
- Part: Caws
- Condition: Inop
- Location: E/E
- Component: H05A003553
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB AURAL WARNING WITH NO VISUAL CAUSE, UNABLE TO SILENCE HORN.  REPLACED CAWS UNIT.
